# SDR DXTA2010081604193

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 10,412 hours, 6,607 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2005110214
- Condition: Seized
- Part time: 10,412 hours, 300 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER APU STARTED, CABIN PAC IS BLOWING ONLY HOT AIR AND THE CABIN BEGAN FILLING WITH LIGHT SMOKY FOG.  TROUBLESHOT TO SEIZED FRONT ACM.  REMOVED FWD CABIN ACM IAW MM 21-51-00. INSTALLED EX ACM IAW MM 21-56-00.  PRE-LUBED ACU IAW MM 12-10-01.  OPS CHECKED GOOD.  LEAK CHECKED GOOD.
